# SDR CALA2025053005111

- Difficulty date: May 27, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N17301
- Make and model: Boeing 737-8
- Aircraft serial: 67554
- Aircraft time: 8,016 hours, 2,783 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Access Panel
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPS CALLED REPORTING INBOUND F/A REPORTED A/C RIGHT OVERWING EXIT DOOR PANEL ISSUE ALL EMERGENCY DOORS INSPECTED FOUND FWD L/H BEZEL ACCESS PANEL WAS OUT OF POSITION SO READJUSTED PANEL AS PER AMM 25-21-20-400-801 FOUND OK
